full

anorexia –

Just wanted to pop on and say I’m not gone. It’s just that I’m trying to eat the amount of calories I’m supposed to so I’m extraordinarily uncomfortable: stomach aches, bloating, nausea, you name it. Basically I’m doing whatever it takes to try not to think about it.

I’ve been looking at things differently and want to write about it but just need a little more time so I can actually sit at my desk without feeling like the pressure in my stomach isn’t going to burst.

I’m a bit shocked I’ve gotten to the point again that food makes me feel so ill.

bipolar –

I also increased my lamotrigine again so feel much better as far as mood. Unfortunately at this dose my hair falls out. Not all of it but it thins considerably leaving me with frizzy ugly hair – frizzy because of new growth mixed with dry old growth. I’ve decided that feeling better mood wise outweighs my vanity with my hair at this point. If it gets too bad I’ll get a buzz cut or something.

This is after one brushing. I started with super thick hair so it’ll be another week or three for it to get to it’s mean thinness. I know this picture is disgusting but it gets the point across. And no, my hair isn’t falling out because of the ED. I’m not that thin. It happened twice before with this med so I always lowered it but now, the mood swings just aren’t worth the hair any longer. So bye bye hair…

IMG_0215

Any thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s